# SDR DALA2018120407015

- Difficulty date: November 26, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,019 hours, 37,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 672, L/P 0841547) CORROSION WAS FOUND AT STA. 1720, STR S-27R. TE CORROSION AT THIS LOCATION EXTENDS UNDER A PREVIOUSLY INSTALLED DOUBLER/TRIPLER REPAIR VIA ER/A 475339 WHICH WAS SUPERCEDED BY ER/A 492565. THE ER/A ASSOCIATED WITH THIS LOG PAGE AUTHORIZES MTC TO REMOVE THE EXISTING DOUBLER/TRIPER REPAIR, BLEND AND TREAT THE AREA OF CORROSION AND RE-INSTALL THE ORIGINAL DOUBLER REPAIR. CORRECTIVE ACTION: THIS LOG PAGE IS FOR ENGINEERING PURPOSES ONLY. REPAIR APPROVAL IS LIMITED TO 24 TOTAL MONTHS ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR GREATER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT. STAGE III DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. ASSOCIATED ER/A 00-573331 ADDED FOR AC 0672.
